# SDR NACA2022030400001

- Difficulty date: March 4, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,677 hours, 18,961 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS. RERACKED RIGHT WINDOW HEAT CONTROL UNIT IAW B767 AMM 30-42-00. PERFORMED WINDOW HEAT OPS CHECK TEST NORMAL IAW B767 AMM 30-41-00
